Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i5.10
pages 1-9

Discrete Optimal Control of Descriptor Systems with Variable Parameters

Mikhail F. Bondarenko
Kharkov National University of Radioelectronics, Ukraine
Larisa A. Vlasenko
V. N. Karazin Kharkov National University, Ukraine
Anatoliy G. Rutkas
Kharkov National University of Radio and Electronics, Kharkov

Краткое описание

We consider lumped and distributed control systems with discrete time, which dynamics is described by linear relations with unbounded operator coefficients in the Hilbert spaces. The systems are of descriptor type in the sense that in their relations operators at unknown vectors can have nontrivial kernels. Conditions of unique solvability are established, sets of initial vectors and solutions are described, the problem of optimal control with quadratic performance criterion was studied.


Articles with similar content:

Optimal System Control Described by a Pseudohyperbolic Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Ivan V. Sergienko, Vasiliy S. Deineka
On a Nonstationary Pursuit Problem
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Alexey A. Chikriy
Stabilization of Stochastic Diffusive Dynamical Systems with Impulse Markov Switchings and Parameters. Part I. Stability of Impulse Stochastic Systems with Markov Parameters
Journal of Automation and Information Sciences, Vol.41, 2009, issue 2
Vladimir K. Yasinskiy, Evgeniy V. Yasinskyy, Taras O. Lukashiv
Elliptic System Control at the Presence of Main Heterogeneous Conjugation Conditions
Journal of Automation and Information Sciences, Vol.35, 2003, issue 11
Ivan V. Sergienko, Vasiliy S. Deineka
On Stabilization of Motion of One Class of Nonlinear Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Dmitriy V. Lebedev